×

Weak and strong convergence of a scheme with errors for two nonexpansive mappings. (English) Zbl 1086.47050

Let \(C\) be a (nonempty) bounded closed convex subset of a Banach space \(E\) and \((S,T)\) be a pair of asymptotically nonexpansive selfmaps of \(C\). The weak and strong convergence of the iterative scheme \(x_{n+1}=a_nSy_n+b_nx_n+c_nu_n,\) \(y_n=a'_nTx_n+b'_nx_n+c'_nv_n\) \((n\geq 1)\) is discussed; here, \((a_n)\), \((b_n)\) \((c_n)\), \((a'_n)\), \((b'_n)\), \((c'_n)\) are sequences in \([0,1]\) with certain regularity properties and \((u_n)\), \((v_n)\) are bounded sequences in \(C\).

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
49M05 Numerical methods based on necessary conditions
65J15 Numerical solutions to equations with nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] F.E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proceedings of the Symposium on Pure Mathematics, vol. 18, Proc. Amer. Math. Soc., Providence, RI, 1976. · Zbl 0327.47022
[2] Chidume, C.E.; Chika Moore, Fixed points iteration for pseudocontractive maps, Proc. amer. math. soc., 127, 4, 1163-1170, (1999) · Zbl 0913.47052
[3] Das, G.; Debata, J.P., Fixed points of quasi-nonexpansive mappings, Indian J. pure appl. math., 17, 1263-1269, (1986) · Zbl 0605.47054
[4] Maiti, M.; Gosh, M.K., Approximating fixed points by Ishikawa iterates, Bull. austral. math. soc., 40, 113-117, (1989) · Zbl 0667.47030
[5] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[6] Schu, J., Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. austral. math. soc., 43, 153-159, (1991) · Zbl 0709.47051
[7] Senter, H.F.; Dotson, W.G., Approximating fixed points of nonexpansive mappings, Proc. amer. math. soc., 44, 2, 375-380, (1974) · Zbl 0299.47032
[8] Takahashi, W.; Tamura, T., Convergence theorems for a pair of nonexpansive mappings, J. convex analysis, 5, 1, 45-58, (1998) · Zbl 0916.47042
[9] Tan, K.K.; Xu, H.K., Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. math. anal. appl., 178, 301-308, (1993) · Zbl 0895.47048
[10] Xu, Y., Ishikawa and Mann iteration process with errors for nonlinear strongly accretive operator equations, J. math. anal. appl., 224, 91-101, (1998) · Zbl 0936.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.